Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the subfield subcodes of Hermitian codes.
Author(s) Heeralal Janwa, Fernando Pi~nero
TypeArticle in Journal
AbstractWe present a fast algorithm using Gröbner basis to compute the dimensions of subfield subcodes of Hermitian codes. With these algorithms we are able to compute the exact values of the dimension of all subfield subcodes up to q ≤ 32 and length up to 215. We show that some of the subfield subcodes of Hermitian codes are at least as good as the previously known codes, and we show the existence of good long codes.
KeywordsSubfield subcodes, Hermitian codes, Algebraic geometry codes, Gröbner basis, Decoding subfield subcodes, List-decoding of subfield subcodes
ISSN0925-1022; 1573-7586/e
URL http://link.springer.com/article/10.1007%2Fs10623-012-9736-9
LanguageEnglish
JournalDes. Codes Cryptography
Volume70
Number1-2
Pages157--173
PublisherSpringer US, New York, NY
Year2014
Edition0
Translation No
Refereed No
Webmaster